Follow
Michael A. Mandell
Michael A. Mandell
Professor of Mathematics, Indiana University
Verified email at indiana.edu - Homepage
Title
Cited by
Cited by
Year
Rings, modules, and algebras in stable homotopy theory
AD Elmendorf, I Kriz, MA Mandell, JP May
American Mathematical Society Surveys and Monographs, American Mathematical …, 1995
11441995
Model categories of diagram spectra
MA Mandell, JP May, S Schwede, B Shipley
Proceedings of the London Mathematical Society 82 (2), 441-512, 2001
5702001
Equivariant Orthogonal Spectra and -Modules
MA Mandell, JP May
American Mathematical Soc., 2002
3892002
E∞ algebras and p-adic homotopy theory
MA Mandell
Topology 40 (1), 43-94, 2001
2312001
Rings, modules, and algebras in infinite loop space theory
AD Elmendorf, MA Mandell
Advances in Mathematics 205 (1), 163-228, 2006
2042006
Localization theorems in topological Hochschild homology and topological cyclic homology
AJ Blumberg, MA Mandell
Geometry & Topology 16 (2), 1053-1120, 2012
1202012
Homology and cohomology of E ring spectra
M Basterra, MA Mandell
Mathematische Zeitschrift 249 (4), 903-944, 2005
1082005
Robust statistics, hypothesis testing, and confidence intervals for persistent homology on metric measure spaces
AJ Blumberg, I Gal, MA Mandell, M Pancia
Foundations of Computational Mathematics 14, 745-789, 2014
107*2014
Cochains and homotopy type
MA Mandell
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 103 …, 2006
852006
The localization sequence for the algebraic K-theory of topological K-theory
AJ Blumberg, MA Mandell
812008
Modern foundations for stable homotopy theory
AD Elmendorf, I Kriz, MA Mandell, JP May
Handbook of algebraic topology (ed. IM James, North-Holland, Amsterdam, 1995 …, 1995
80*1995
Permutative categories, multicategories and algebraic K–theory
AD Elmendorf, MA Mandell
Algebraic & Geometric Topology 9 (4), 2391-2441, 2009
532009
Equivariant universal coefficient and Künneth spectral sequences
LG Lewis, MA Mandell
Proceedings of the London Mathematical Society 92 (2), 505-544, 2006
522006
Topological cyclic homology via the norm
V Angeltveit, A Blumberg, T Gerhardt, M Hill, T Lawson, M Mandell
arXiv preprint arXiv:1401.5001, 2014
50*2014
An inverse K-theory functor
MA Mandell
arXiv preprint arXiv:1002.3622, 2010
502010
The homotopy theory of cyclotomic spectra
AJ Blumberg, MA Mandell
Geometry & Topology 19 (6), 3105-3147, 2016
482016
Topological André–Quillen cohomology and E∞ André–Quillen cohomology
MA Mandell
Advances in Mathematics 177 (2), 227-279, 2003
472003
Equivariant symmetric spectra
MA Mandell
Contemporary Mathematics 346 (399-452), 2-37, 2004
442004
The multiplication on BP
M Basterra, MA Mandell
J. Topology 6 (2), 285-310, 2013
412013
Algebraic K-theory and abstract homotopy theory
AJ Blumberg, MA Mandell
Advances in Mathematics 226 (4), 3760-3812, 2011
362011
The system can't perform the operation now. Try again later.
Articles 1–20